# SDR UIEA2013012300024

- Difficulty date: January 20, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,660 hours, 8,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1953, RBL 11.33 CARGO TRACK HAS CORROSION.  CARGO TRACK REPAIRED IAW SRM 53-00-53 REPAIR 12 FIG 201 AND R1 RI-53-25-10117 REV A.
